LU-based Jacobi-like algorithms for non-orthogonal joint diagonalization - Aix-Marseille Université Access content directly
Journal Articles Computers & Mathematics with Applications Year : 2018

LU-based Jacobi-like algorithms for non-orthogonal joint diagonalization

G.-H. Cheng
  • Function : Author
S.-M. Li
  • Function : Author
J. Miao
  • Function : Author
No file

Dates and versions

hal-01858107 , version 1 (19-08-2018)

Identifiers

  • HAL Id : hal-01858107 , version 1

Cite

G.-H. Cheng, S.-M. Li, J. Miao, Eric Moreau. LU-based Jacobi-like algorithms for non-orthogonal joint diagonalization. Computers & Mathematics with Applications, 2018, 76 (1), pp.113-124. ⟨hal-01858107⟩
33 View
0 Download

Share

Gmail Facebook X LinkedIn More